# SDR 98ZZZX557

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51400
- Make and model: Cessna 150J
- Aircraft serial: 150699981
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311481
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER ATTACH FITTING CRACKED.
